Posted 24 March 2007 - 11:48 AM
I am coming down off Prednisone (from 50mg to 12.5 so far) and my shoulders are very painful. Has anyone had physio for their shoulders and does it help?
My sugar levels are also a bit high and my dr said I am heading towards diabetes. He has put me on a low fat, low sugar diet. He thinks it could be caused from the Prednisone. Has anyone else had this problem also?
Thanks for listening
Posted 24 March 2007 - 12:27 PM
I'm not sure if this is what you are looking for, but I do have a massage every few weeks to work on my upper back, shoulders and neck. It really helps me.
Posted 24 March 2007 - 01:54 PM
dx Jan 2006
Posted 24 March 2007 - 03:39 PM
Posted 25 March 2007 - 02:43 AM
I have recently come off of a huge flare up that hit my shoulders for the first time with tendinitis. Time was the key and resting the shoulders from lifting, digging, anything that would rotate the shoulders. I did not do therapy but kept is moving gently so it would not freeze. Doctor did an MRI on left because it did not get better and it showed the inflammation on MRI> Cortisone shots helped in both shoulders and I have been on MOBIC for it. Hope you get better. If you find something that helps, tell me. SUsie54